Catalog Home Page

Modelling joint autoregressive moving average processes

Bowden, R.S. (2018) Modelling joint autoregressive moving average processes. Bulletin of the Australian Mathematical Society, 98 (02). pp. 345-347.

Link to Published Version: https://doi.org/10.1017/S000497271800062X
*Subscription may be required

Abstract

Thesis submitted to Murdoch University in August 2017; degree awarded on 7 December 2017; supervisors Brenton Clarke and Nicola Armstrong.

Publication Type: Journal Article
Murdoch Affiliation: School of Engineering and Information Technology
Publisher: Cambridge University Press
Copyright: © 2018 Australian Mathematical Publishing Association Inc.
URI: http://researchrepository.murdoch.edu.au/id/eprint/41940
Item Control Page Item Control Page